MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SHPX150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Breast Mass (2439)
| Date of Event |
11/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: ptosis/breast mass.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 37-year-old caucasian female who underwent primary breast augmentation with 150cc mentor memorygel xtra breast implants experienced right sided rupture, right sided delayed wound healing, right sided breast pain, right sided lymphadenopathy, bilateral ptosis, and a left sided breast mass post procedure.These issues were demonstrated through magnetic resonance imaging and ultrasound.There is as enlarged right axillary lymph node on the right and 10mm lobulated mass like area of enhancement on the right side.As a result, bilateral capsulotomy, bilateral breast lift, and placement of 200cc mentor smooth round moderate profile saline prostheses was performed on (b)(6) 2023.See 3006942524-2023-00002 for contralateral prosthesis report.
Additional Manufacturer Narrative
The investigation of the impacted product was completed by the failure analysis lab on january 27, 2023.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.During visual evaluation no apparent damage or visual anomalies were observed on the returned device.It should be noted that as part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).